MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. MESH PRE-SHAPED; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. MESH PRE-SHAPED; SURGICAL MESH
Catalog Number 0112700
Medical Device Problem Codes Defective Device (2588); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Injury (2348); Disability (2371)
Date of Event 01/10/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There is no connection that can be made at this time between the reported unspecified post-operative complications and any problem with the bard/davol mesh pre-shaped (device #2) used to treat the patient.The patient's attorney did not allege a specific device failure.The patient's attorney alleges unspecified injuries; however, no details have been provided regarding the nature of the injury.No medical records have been provided.Based on the limited information provided at this time, no conclusions can be made.No lot number has been provided; therefore a review of the manufacturing records is not possible at this time.Should additional information be provided a supplemental emdr will be submitted.This emdr represents the bard/davol mesh pre-shaped (device #2).An additional emdr was submitted to represent the bard/davol perfix plug (device #1).The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.Not returned.
 
Event or Problem Description
The following was alleged by the patient's attorney: on (b)(6) 2017: the patient underwent surgery for implant of a bard/davol perfix plug (device #1) reference number 0112980.On (b)(6) 2017: the patient underwent surgery for implant of a bard/davol bard mesh pre-shaped (device #2) reference number 0112700.On (b)(6) 2018 - the patient had unspecified injuries.The patient is making a claim for an adverse patient outcome against the perfix plug (device #1) and bard mesh pre-shaped (device #2).The patient's attorney alleges general allegations for ¿past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient.¿.

Brand Name
MESH PRE-SHAPED
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key7720067
Report Number1213643-2018-02508
Device Sequence Number1065858
Product Code FTL
UDI-Device Identifier00801741016547
UDI-Public(01)00801741016547
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K052155
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0112700
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2018
Initial Report FDA Received Date07/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;